MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212032
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported that this was an unknown procedure treating acromioclavicular joint dislocation performed on (b)(6)2020.Before the sterilized package of the anchor was unsealed, a hair was found inside.The procedure was completed with a replacement without surgical delay.There was no harm to the patient.The device was brand new and the first use when the issue occurred.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that before the sterilized package of the anchor was unsealed, a hair was found inside.The complaint device was received and evaluated.The anchor comes along with its suture package and it is coupled on the inserter, which is a sign that it was not used.Some blood residues could be observed on the device¿s handle.When looking at the packaging blister, a small hair could be observed.Therefore, this complaint can be confirmed.A manufacturing investigation activity was performed to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.There has been a closer look on the sealing pouch and on the in-process controls.The results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the document reviewed.The parameters for the clean room were reviewed and found to be in conformance, there is a 100% visual inspection to assure that the devices are free of any foreign matter, also there is a certification/training for all the people that manufactures the product.Further, a review into the mitek complaints system revealed no other complaints for this lot of 480 devices that were released to distribution.It is possible that this failure occurred during packaging.We believe this to be an isolated case based on the overall complaint rates for this type of failure across all product families.A manufacturing record evaluation was performed for the finished device [1l70840] number, and no non-conformances were identified.At this time, no corrective action is required, and no further action is warranted, as the device is fully functional.However, depuy synthes mitek will continue to track any related complaints within this device family to monitor the extent to which this complaint is observed in the field.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10584101
Report Number1221934-2020-02741
Device Sequence Number437127
Product Code JDR
UDI-Device Identifier10886705001804
UDI-Public10886705001804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K930893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number212032
Device Catalogue Number212032
Device Lot Number1L70840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/08/2020
11/18/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/09/2020
11/19/2020
Patient Sequence Number1